# SDR REXA2016010200005

- Difficulty date: January 2, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT AT FS 424.00, BROKEN WIRE RT OVERWING FLOOR LIGHT.  REPAIRED BROKEN WIRE FOR CABIN EMER LIGHT AT FS 424.00 IAW ESPM 20-11-00.
